Finite dimensional varieties on hypergroups

Szekelyhidi, Laszlo [Székelyhidi, László (Matematika), szerző] Matematikai Intézet (DE / TTK); Analízis Tanszék (DE / TTK / MatI); Fechner, Zywilla ✉

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: AEQUATIONES MATHEMATICAE 0001-9054 1420-8903 95 (3) pp. 551-567 2021
  • SJR Scopus - Applied Mathematics: Q2
Azonosítók
Let X be a hypergroup, K its compact subhypergroup and assume that (X, K) is a Gelfand pair. Connections between finite dimensional varieties and K-polynomials on X are discussed. It is shown that a K-variety on X is finite dimensional if and only if it is spanned by finitely many K-monomials. Next, finite dimensional varieties on affine groups over R-d, where d is a positive integer are discussed. A complete description of those varieties using partial differential equations is given.
Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
2021-10-28 03:31